# SDR FDEA201909102195

- Difficulty date: September 10, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT SURFACE FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT SURFACE REWORKED AS PER CMM 57-44-09 AND FOUND LOWER BARREL NUT FACE EXCEED LIMIT BASE THE DIFFERENCE BETWEEN DRAWING LIMITS AND CMM MAXIMUM REWORK LIMITS FOR BARREL NUT HOLE. MINIMUM THICKNESS : 0.3765". REPAIR SHIM FABRICATED AND INSTALLED AS PER CMM 57-44-09 AND EA # : 1-5750- 133886 A PART 2 STEP 2. TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7- 5002- RT WING- OUTBD FLAP, OUTBD FWD HINGE  (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA # : 1-5750- 133886 A PART 2 AND SNRM NR N00295 FOR WORK DETAILS.
